# SDR SIMA20201019001

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 8,243 hours, 5,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN OVER FWD MAIN DOOR INOPERABLE.  C/A: R & R NR 1 ELPU ASSEMBLY.  OPERATIONS CHECK GOOD, IAW AMM 33-50-01.
